Discussions that mention zoloft

Depression board


Hey all. I have been taking SSRI's for about six years now. If I don't take them I get severe depression. I have taken paxil, zoloft, lexapro and more recently for the past six months, cymbalta. I really like the cymbalta. My mood is really good with it. My problem is that ever since I started taking meds, I have been chronically sleepy and fatigued during the day... it never goes away. I have complained to the doctors about it for six years. Now I realize, could it be the SSRI's? I can't function mentally without them, but I am tired of being so tired. What do you all think? Ever heard of this? Any suggestions?
[QUOTE=atrooterisu;2835033]Hey all. I have been taking SSRI's for about six years now. If I don't take them I get severe depression. I have taken paxil, zoloft, lexapro and more recently for the past six months, cymbalta. I really like the cymbalta. My mood is really good with it. My problem is that ever since I started taking meds, I have been chronically sleepy and fatigued during the day... it never goes away. I have complained to the doctors about it for six years. Now I realize, could it be the SSRI's? I can't function mentally without them, but I am tired of being so tired. What do you all think? Ever heard of this? Any suggestions?
Hi Altrooterisu,

Here's a quick ? for you. Do you take your meds in the morning or night? My daughter took Zoloft in the morning and she called me complaining that it makes her tired. So I told her to take it at bedtime. It helped with the daytime drowsiness and she also likes it because she feels it gives her more self-confidence.

On the other hand - maybe your dosage is too high? I personally have tried many SSRI'S and they either made me yawn all day, make my hair fall out and gave me eye tics. So eventually, I ended up taking Trazadone - it's not an SSRI - and it helped me get a good nights' sleep most nights, which made my days much more bearable.

Good luck!
I take my Cymbalta in the morning. If I take it at night, by the end of the day I start to get the dizzies, like it's not in my system anymore. My first 2 years of college I used to take my ssri, zoloft and then lexapro at night. I was still tired all day.
[QUOTE=Esoph;2835543]Hi Altrooterisu,

Here's a quick ? for you. Do you take your meds in the morning or night? My daughter took Zoloft in the morning and she called me complaining that it makes her tired. So I told her to take it at bedtime. It helped with the daytime drowsiness and she also likes it because she feels it gives her more self-confidence.

On the other hand - maybe your dosage is too high? I personally have tried many SSRI'S and they either made me yawn all day, make my hair fall out and gave me eye tics. So eventually, I ended up taking Trazadone - it's not an SSRI - and it helped me get a good nights' sleep most nights, which made my days much more bearable.

Good luck!
Only joined tonight and so glad I did. Began by looking for info for a twitching eye which has been really worrying me as I have had it for weeks now. Wondered if it was the SSRI's I am taking, and at last have found someone who seems to suffer from it if she takes them. I also find I am yawning all the time and feeling weary. Feel a lot better about it now. Think I have become more depressed recently due to problems and worrying about this eye and thinking myself into all sorts of illnesses. I find it goes away when I am really engrossed in something which is I admit difficult to do. Thank you for that.